Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The intrinsic theory of thin shells and plates. III. Application to thin shells

Author: Wei-Zang Chien
Journal: Quart. Appl. Math. 2 (1944), 120-135
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/10867
MathSciNet review: 10867
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X

Additional Information

DOI: https://doi.org/10.1090/qam/10867
Article copyright: © Copyright 1944 American Mathematical Society